Hail, Webster
- When
- January 13, 12:35 AM CST
- Where
- Webster County, Sibley
- Measured
- 0.75 in hail
- Reported by
- STORM CHASER
- Coordinates
- 32.533, -93.300
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jan 12, 11:20 PM CST, 1 hour 15 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 1120 PM CST WED JAN 12 2005 .DISCUSSION... SEVERE THUNDERSTORM WATCH HAS BEEN REISSUED FOR ALL NORTH LOUSIANA... EAST TEXAS LAKES...AND PORTIONS OF SOUTHWEST ARKANSAS...SOUTH OF INTERSTATE 30...THROUGH 4 AM. LINE OF INTENSE THUNDERSTORMS HAS REINTENSIFIED. IN ADDITION...SCATTERED THUNDERSTORM ACTIVITY ALSO MARKEDLY INCREASED AHEAD OF THIS LINE. SOME STORMS SHOWING SIGNS OF ROTATION. REPORTS OF WIND DAMAGE ISOLATED...BUT INCREASING. .PRELIMINARY POINT TEMPS/POPS... SHV 50 56 32 53 / 90 10 0 0 MLU 56 57 34 53 / 80 50 0 0 DEQ 46 48 25 50 / 100 10 0 0 TXK 49 51 31 52 / 100 10 0 0 ELD 50 55 32 52 / 90 20 0 0 TYR 47 56 30 54 / 90 10 0 0 GGG 49 56 30 54 / 90 10 0 0 LFK 50 57 33 56 / 80 20 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && VII
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CST WED JAN 12 2005 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-131200- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CST WED JAN 12 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON...AND MAINLY OVER SOUTHWEST ARKANSAS...NORTHEAST TEXAS...AND EXTREME SOUTHEAST OKLAHOMA. THE STORMS WILL CONTINUE TO INCREASE AND SPREAD EAST OVER THE FOUR STATE REGION AS A SQUALL LINE. STRONG AND DAMAGING WINDS WILL BE THE MAIN PROBLEM...BUT LARGE HAIL...AND ISOLATED TORNADOES WILL BE POSSIBLE. HEAVY RAINFALL WILL OCCUR AT TIMES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THUNDERSTORMS WILL BE ENDING EARLY THURSDAY...OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...MAY BE NEEDED DURING THE LATE AFTERNOON AND INTO TONIGHT. 14
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 700 PM CST WED JAN 12 2005 ARZ050-051-059>061-070-071-LAZ001-002-010-OKZ077-TXZ096-097-108>112- 124>126-136>138-149>153-165-130500- ANGELINA-BOSSIER-BOWIE-CADDO-CAMP-CASS-CHEROKEE-DE SOTO-FRANKLIN- GREGG-HARRISON-HEMPSTEAD-HOWARD-LAFAYETTE-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NEVADA-PANOLA-RED RIVER TX-RUSK- SEVIER-SHELBY-SMITH-TITUS-UPSHUR-WOOD- 700 PM CST WED JAN 12 2005 ...A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM FOR EXTREME SOUTHEAST OKLAHOMA...EXTREME NORTHWEST LOUISIANA...AND MUCH OF SOUTHWEST ARKANSAS AND NORTHEAST TEXAS... A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 11 PM...FOR AREAS GENERALLY WEST OF A LINE...FROM LUFKIN TEXAS THROUGH MANSFIELD LOUISIANA...TO PRESCOTT ARKANSAS.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1032 PM CST WED JAN 12 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM HAIL DIXIE INN 32.59N 93.33W
01/12/2005 0.75 INCH WEBSTER LA CO-OP OBSERVER
&&
22PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1043 PM CST WED JAN 12 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM HAIL 6 NE MINDEN 32.68N 93.21W
01/12/2005 0.88 INCH WEBSTER LA LAW ENFORCEMENT
&&
22PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1214 AM CST THU JAN 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM TSTM WND DMG 8 ESE CARTHAGE 32.11N 94.21W
01/12/2005 PANOLA TX LAW ENFORCEMENT
ROOF DAMAGE TO HOUSE ON COUNTY RD 184.
&&
03The national radar mosaic for the moment the first event began.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Louisiana in 2005Every state in 2005This day in weather historyWarnings in Louisiana, January 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-10-01. Each event’s entry at NCEI: 5482000.